# SDR R61A201810191057

- Difficulty date: October 19, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 30,356 hours, 23,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION AT FRAME 17 CROSSBEAM 15" OUTBD OF RT CENTER SEAT TRACK. PERFORMED PERMANENT L-ANGLE REPAIR ON CROSSBEAM FR 17 IN ACCORDANCE WITH, REF SRM 53-00-10/REPAIR 03. SEE WIP'S AND TASKS FOR WORK PERFORMED.
